Catalog Home Page

A choice-rule formulation of intransitive utility theory

Butler, D.J. (1998) A choice-rule formulation of intransitive utility theory. Economics Letters, 59 (3). pp. 323-329.

Link to Published Version: http://dx.doi.org/10.1016/S0165-1765(98)00063-9
*Subscription may be required

Abstract

This paper presents a model that highlights the connection between non-expected utility theories that violate the transitivity axiom and the choice-rule on which they are implicitly based. This manner of viewing those theories has a number of advantages over the original formulations, which are discussed.

Publication Type: Journal Article
Publisher: Elsevier
Copyright: Elsevier
URI: http://researchrepository.murdoch.edu.au/id/eprint/4190
Item Control Page